MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562551
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile small oval snare was used in the colon during a polypectomy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, they had difficulty capturing the polyp and when attempting to remove the target polyp, the loop failed to cut.The procedure was completed with another profile snare.There were no patient complications reported as a result of this event.It was reported that the patient had ¿no problem¿ at the conclusion of the procedure.
 
Additional Manufacturer Narrative
Investigation results: visual evaluation of the returned device found no anomalies.Functional testing was performed and the device passed the retroflex test, it extends and retracts within specification.Electrical resistance testing was performed and resistance measured at 13 ohms, within manufacturing specifications.The complaint that the device failed to cut was not confirmed.Evaluation of the returned device showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and no deviations were found.
 
Event or Problem Description

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6304110
Report Number3005099803-2017-00244
Device Sequence Number759952
Product Code FDI
UDI-Device Identifier08714729156659
UDI-Public(01)08714729156659(17)20190906(10)19685466
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/06/2019
Device Model NumberM00562551
Device Catalogue Number6255
Device Lot Number19685466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1